# SDR USAA2013121700004

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 44,396 hours, 16,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 & R1 EMERGENCY EXIT SIGNS WILL NOT ILLUMINATE.  RE RACKED PSU 10WL BATTERY & CONNECTOR IAW A320 AMM 33-51-00-710-001.  L1 & R1 EMERGENCY EXIT SIGNS OPERATES NORMAL.
